# SDR SWIA202266136

- Difficulty date: July 7, 2022
- Submitted: July 15, 2022
- Operation: Air carrier
- Aircraft: N834SK
- Make and model: Cndair CL6002D24
- Aircraft serial: 15458
- Aircraft time: 6,335 hours, 5,457 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: None
- Condition: Gouged
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TRANSFER FROM EAML 944656 : TRANSFERRED FROM CAMP 25116135. FOUND (QTY-1) DENT & (QTY-1) GOUGE DAMAGE ON  FUSELAGE SKIN (DWG: SH690-33102, 0.061" LOCAL THICKNESS, REF) LOCATED BETWEEN FS533.00 - FS549.00 AND STR16L -STR17L; DENT MEASURING 3.875Â€? L X 1.875Â€? W X 0.060Â€? D WITH A GOUGE MEASURING 3.375Â€? L X 0.250Â€? W X 0.060Â€? D IN THE CENTER OF THE DENT. THIS DAMAGE IS OUT OF LIMITS PER SRM 53-31-01-002-A5. REF CP 25116135 FOR CORRECTIVE ACTION   (FILED CLOSED)   REPAIRED DAMAGE TO FUSELAGE SKIN BETWEEN FS533.00 - FS549.00 AND STR16L - STR17L IN REF TO REO 690-53-31-655, REV-A, DATED 2022-07-12. COMPLID WITH TASK CARD 51-900-1002-SKY, COMPLETED M-337.
